# SDR IPXA2022070783904

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 144N536125
- Part serial: NA
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MCD FLOOR PANEL 241XHF HAS DELAMINATION AND SEPARATING.FABRICATED PANEL 241XHF FROM 5024N400001SS-G, BAT: 3855547, PER SREO B757-5320-9692-K
